Nifedipine and petroleum, having a difficult time

Medicine spread to other areas. I'm concerned.

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Nifedipine and petroleum, having a difficult time

Postby waytohealing01 » 18 Jul 2019, 22:38

Hi!

I've been using a nifedipine and petrolem compound cream for weeks, and I've noticed, despite my efforts to keep it only on injury, that it is irritating my vagina. The area is red and feels irritated. Because this medicine is very difficult to wash off and manage when attempting to clean off, I'm afraid this may be an issue during my fissure's healing process. I was taking sitz baths, but don't feel comfortable doing that now as I've seen the oily sheen in the water after use. And when taking sitz baths my vagina is submerged too. I do my best to only use a pea-sized drop of cream each time, as I've been directed, and I gently wipe any excess away. I also think the medicine spreads when I shower.

Any advice would be greatly appreciated!

I feel this is common?

:)
waytohealing01
Newbie
 
Posts: 1
Topics: 1
Joined: 18 Jul 2019, 22:29
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Nifedipine and petroleum, having a difficult time

Postby berzerker5220 » 21 Jul 2019, 18:09

your biggest problem is taking Sitz Baths.

For starters it doesn't really do anything, if it does do anything the effects only last 30 minutes. This has one of the absolute worse results in scientific studies.
berzerker5220
Salt Bather
 
Posts: 61
Topics: 11
Joined: 14 Jul 2019, 05:22
Has thanked: 1 time
Been thanked: 4 times
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 10 guests